Show simple item record Dudchenko, I . lakhotnyk, M.P. 2019-12-05T07:38:48Z 2019-12-05T07:38:48Z 2019
dc.description Dudchenko I. On indices and eigenvectors of quivers / I . Dudchenko , M.P lakhotnyk // Algebra and Discrete Mathematics. - 2019. - Vol. 27. - Number 1. - Рp.12-19 uk_UA
dc.description.abstract We study formulas for eigenvectors of strongly connected simply laced quivers in terms of eigenvalues. The relation of these formulas to the isomorphism of quivers is investigated. uk_UA
dc.language.iso en uk_UA
dc.publisher ДЗ "ЛНУ імені Тараса Шевченка" uk_UA
dc.relation.ispartofseries Математичні науки;
dc.subject strongly connected quiver uk_UA
dc.title On indices and eigenvectors of quivers uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account